English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On matrix-model approach to simplified Khovanov–Rozansky calculus

MPS-Authors
/persons/resource/persons236014

Popolitov,  Alexander
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Morozov, A., Morozov, A., & Popolitov, A. (2015). On matrix-model approach to simplified Khovanov–Rozansky calculus. Physics Letters B, 749, 309-325. doi:10.1016/j.physletb.2015.07.081.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1358-4
Abstract
There is no abstract available